Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 4, pp. 481-492 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Ultrafilter Spaces and Compactifications

Sergio Salbany

Department of Mathematics, UNISA,
P.O. Box 392, 0003 - SOUTH AFRICA
E-mail: salbasdo@unisa.ac.za

Abstract: In this paper we shall describe a method for generating compactifications of topological spaces. We also show that standard compactifications, such as the Cech-Stone compactification and the $T_{0}$-stable compactification, can be obtained from the compactification discussed here by rendering it $T_{2}$ and $T_{0}$, respectively.

Keywords: Ultrafilter; ultrafilter spaces; compactifications; compact; locally compact; supersober spaces; $T_{0}$ stable compactification; Wallman compactification, Cech-Stone compactification; bitopological compactifications.

Classification (MSC2000): 54J05, 54D35, 54D60.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition